# SDR VNAA0505008

- Difficulty date: May 23, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 631 hours, 597 cycles
- Engine: Ge CF348C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Lightning Strike
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INTERMEDIATE EXTERNAL INSP INBOARD FLAP INBOARD FAIRING AND ON THE LT STABILIZER TIP.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION IAW CRJ 700 AMM 05-51-07-220-801-A01.  NO OTHER DISCREPANCIES WERE FOUND.  THE FLAP FAIRING WAS REPAIRED IAW CRJ 700 SRM 57-54-84-101-001-A01 AND THE STAB TIP IAW BOMBARDIER REO 670-55-12-030.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
